MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SONOPET 110V CONSOLE WITH FOOT PEDAL AND POLE; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO SONOPET 110V CONSOLE WITH FOOT PEDAL AND POLE; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 5450850000
Medical Device Problem Codes Inability to Irrigate (1337); Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device investigation type has not yet been determined.Additional information 1 device was not labeled for single-use.1 device was not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device reportedly experienced an irrigation issue that could lead to overheating and overheated.1 event had the patient receive a burn.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 1 previously reported event is included in this follow-up record.Product return status: 1 device was received.Event confirmation status: 1 reported event was confirmed.Evaluation results: 1 device was found to be affected by a damaged irr/pv and faulty power supply pcba.

Brand Name
SONOPET 110V CONSOLE WITH FOOT PEDAL AND POLE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10329755
Report Number0008043928-2020-00009
Device Sequence Number16860215
Product Code LFL
UDI-Device Identifier07613327291872
UDI-Public07613327291872
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5450850000
Device Catalogue Number5450850000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1